# SDR VNAA2017121099902

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 17,487 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67032172911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 280.00 IS CORRODED.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-45.2.  REMOVE NUTPLATE 1 EA AND HI-LITE 4 EA SOLID RIVETS 5 EA PER SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. 2.  INSTALLED NEW NUTPLATE IAW SRM 51-42-06-001-001-A01. REPAIR RT FLOOR SILL IAW REO 670-53-21-0139 REV B DATED 4/3/17.
